MathSciNet Relay Station
MathSciNet bibliographic data
MR684646 54E99 (90D99)
Saint-Raymond, Jean Jeux topologiques et espaces de Namioka. (French) [Topological games and Namioka spaces] Proc. Amer. Math. Soc. 87 (1983), no. 3, 499–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement